MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST
Catalog Number 08086630190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The samples were requested for investigation.H3 other text : na.
 
Event or Problem Description
The initial reporter questioned positive results for "several" patient samples tested for elecsys anti-hav ii (anti-hav ii) using reagent lot 625986 on a cobas e 411 immunoassay analyzer.The reporter also questioned results close to the cut-off with new reagent lot 695556.On (b)(6) 2023 sample id (b)(6) result with reagent lot 625986 was 1.00 coi (positive).On (b)(6) 2023 the result with reagent lot 695556 was 1.17 coi (negative).On (b)(6) 2023 sample id (b)(6) result with reagent lot 625986 was 0.89 coi (positive).On (b)(6) 2023 the result with reagent lot 695556 was 1.03 coi (negative).On (b)(6) 2023 sample id (b)(6) result with reagent lot 625986 was 0.95 coi (positive).On (b)(6) 2023 the result with reagent lot 695556 was 1.21 coi (negative).On (b)(6)2023 sample id (b)(6) result with reagent lot 625986 was 0.87 coi (positive).On (b)(6) 2023 the result with reagent lot 695556 was 1.01 coi (negative).The positive results were reported outside of the laboratory where they were questioned by the physician.The patients did not receive vaccination and are not known to have a hepatitis a infection.On (b)(6) 2023 samples from employees at the customer site were tested for troubleshooting purposes and compared to the abbott method.The results for 2 samples tested with reagent lot 625986 were positive and the abbott results were negative.Sample d.L.Result with reagent lot 625986 was 0.89 (positive).The result with reagent lot 695556 was 1.06 coi (negative).The result from the abbott method was 0.10 (negative).Sample k.T.Result with reagent lot 625986 was 0.99 coi (positive).The result with reagent lot 695556 was 1.21 coi (negative).The result from the abbott method was 0.06 (negative).The e411 analyzer serial number is (b)(6).
 
Additional Manufacturer Narrative
Sample id (b)(6) was tested using the abbott method and the anti-hav result was 0.76 (negative).Sample id (b)(6) was tested using the abbott method and the anti-hav result was 0.89 (negative).Sample id (b)(6) was tested using the abbott method and the anti-hav result was 0.09 (negative).Sample id (b)(6) was tested using the abbott method and the anti-hav result was 0.11 (negative).Samples (b)(6), d.L., and k.T.Were provided for investigation.The samples measured results near the cutoff of the roche anti-hav assay.Samle id (b)(6) was determined to be reactive (0,990 coi) with anti-hav reagent lot 625986, but non-reactive (1,03 coi) with anti-hav reagent lot 695556.All other samples were assessed equally with both lots.
 
Additional Manufacturer Narrative
Sample id (b)(6) also showed an increased result value in the abbott test (0.89 coi) and may contain a low antibody titer.The investigation determined the product was working within specifications.No product issues were found.

Brand Name
ELECSYS ANTI-HAV II
Common Device Name
HEPATITIS A TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17145126
Report Number1823260-2023-01989
Device Sequence Number14892280
Product Code LOL
UDI-Device Identifier07613336129722
UDI-Public07613336129722
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number08086630190
Device Lot Number62598601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer06/16/2023
07/18/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date07/13/2023
07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown